Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS Lincoln, IL

June 30, 2014McLean County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 5:42 AM CDT for McLean County, Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 5:42 AM CDT (10:42 UTC)
Expired
Jun 30, 2014, 6:30 AM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County McLean County, IL

The radar

The Lincoln radar (KILX), 73 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2243 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2243 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS53 KILX 301042
SVRILX
ILC113-301130-
/O.NEW.KILX.SV.W.0067.140630T1042Z-140630T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
542 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MCLEAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 630 AM CDT

* AT 541 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWANDA...
  AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DOWNS...COOKSVILLE...COLFAX...SAYBROOK...HOLDER...PLEASANT HILL...
  MORAINE VIEW STATE PARK...ELLSWORTH...ARROWSMITH...ANCHOR AND
  CROPSEY.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 6

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 154 AND 176.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 127 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4062 8856 4062 8846 4040 8845 4039 8846
      4040 8905 4062 8903 4063 8857
TIME...MOT...LOC 1042Z 272DEG 28KT 4053 8891

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

SMITH
2 follow-up statements
158 
WWUS53 KILX 301057
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
557 AM CDT MON JUN 30 2014

ILC113-301130-
/O.CON.KILX.SV.W.0067.000000T0000Z-140630T1130Z/
MCLEAN IL-
557 AM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MCLEAN
COUNTY UNTIL 630 AM CDT...

AT 555 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOKSVILLE...
AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COOKSVILLE...COLFAX...SAYBROOK...MORAINE VIEW STATE PARK...
ELLSWORTH...ARROWSMITH...ANCHOR AND CROPSEY.

INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 3.

INTERSTATE 55 BETWEEN MILE MARKERS 154 AND 173.

INTERSTATE 74 BETWEEN MILE MARKERS 127 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4057 8903 4063 8857 4062 8856 4062 8846
      4040 8845 4039 8846 4040 8905
TIME...MOT...LOC 1057Z 272DEG 28KT 4052 8876

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

SMITH
501 
WWUS53 KILX 301127
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
627 AM CDT MON JUN 30 2014

ILC113-301136-
/O.EXP.KILX.SV.W.0067.000000T0000Z-140630T1130Z/
MCLEAN IL-
627 AM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCLEAN COUNTY WILL
EXPIRE AT 630 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...ADDITIONAL HEAVY RAIN IS STILL POSSIBLE WITH THE 
THUNDERSTORMS TRACKING ACROSS CENTRAL MCLEAN COUNTY.

LAT...LON 4057 8903 4063 8857 4062 8856 4062 8846
      4040 8845 4039 8846 4040 8905
TIME...MOT...LOC 1126Z 272DEG 28KT 4051 8846

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:30 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 30, 2:30 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
230 AM CDT Mon Jun 30 2014

.DISCUSSION...
ISSUED 230 AM CDT Mon Jun 30 2014

MCS has been moving out of Iowa and across northern
Illinois/southern Wisconsin over the last few hours. So far this
is barely bypassing our area, although some stronger storms were
scraping the northern edge of the forecast area as of 2 am.
Upstairs, upper level flow fairly zonal, with a large upper low
spinning over Manitoba. The evolution of that low will have a
noticeable impact on our weather as the week goes on. However, the
main forecast concern is with severe weather potential this
evening.

SHORT TERM...Today through Wednesday:

While the synoptic models are in reasonable agreement with the
larger scale features, there remains some discrepancies with the
exact placement of showers and storms. This is not unexpected, as
they can struggle with the finer resolution needed for mesoscale
features that can trigger future development, and the models have
had mixed results on what has been occurring over the last several
hours. Some of the convective parameters may be a bit overdone as
well, but the atmosphere looks to be extremely unstable this
afternoon, with CAPE's in excess of 4000 J/kg, 0-3km storm
relative helicity well over 400 m2/s2 northwest of the Illinois
River, and 0-6km bulk shear values over 50 knots. Latest SPC Day1
outlook has most of the CWA in a moderate risk of severe weather
with damaging winds potentially over 70-75 mph, with some tornado
risk especially across the northwest CWA, with a hail threat as
well. Timing-wise, it appears the main threat for severe weather
will be during the evening hours. After midnight, most of the
energy will quickly be shifting to the northeast, with showers and
storms tapering off. May be a decent shot of the storms not even
reaching the far southeast CWA, but some of the high-resolution
models do bring some of the remnants that far southeast, so have
kept some 20-30% PoP's in that area, mainly late.

Upper low still expected to open up into a broader trough, which
will persist into midweek and bring cooler conditions by
Wednesday. Did not change PoP's for Tuesday, with only some
lingering slight chances south of I-70 closer to the frontal
boundary. However, the main chances Tuesday night and Wednesday
now are focused more along the remnant front, with a secondary
chance further north as a fast moving trough swings through the
area. As a result, have dropped most PoP's Tuesday night, and
lowered them to around 20% for Wednesday.

LONG TERM...Thursday through Sunday:

Not much happening during this period, as a surface high dominates
from Thursday into the first part of the weekend. The persistent
upper trough will gradually lift northeast late week, as 500 mb
heights build across the Rockies. During the latter part of the
weekend, the latest GFS and ECMWF models develop some MCS activity
as an upper wave pushes through Iowa and Missouri, but vary as to
how much of this survives the trip into Illinois. As a result,
have limited Sunday PoP's to the 20% range for now.

Geelhart

&&

.AVIATION...
ISSUED 1152 PM CDT Sun Jun 29 2014

Line of storms continues to move into northwest IL tonight. Storms
and line moving east so strongest storms will remain in northern
IL, not affecting any TAF sites in central IL. There are some
other scattered thunderstorms in northern MO that could move into
the area, affecting some of the TAF sites. However, not sure they
will hold together as they move east overnight. Also, there is
beginning to be a push to the southeast of a line of the storms in
east central IA. Depending on how things evolve, this may get into
the CWA sometime after midnight. Coldest tops on satellite are
also in this spot. So will time thunderstorms into PIA and BMI TAF
sites overnight with VCTS and possible TEMPO group. Unsure about
SPI/DEC/CMI overnight, but think will just have VCTS for several
hours overnight. Skies should become cloudy overnight and remain
mostly cloudy tomorrow. So cigs will be low tonight but then
improve tomorrow. Am expecting more storms tomorrow, but not until
evening. This should affect all sites after 00z. Winds should be
southerly through most of the period, but then become southwest
tomorrow evening.

Auten

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 5:10 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
510 AM CDT MON JUN 30 2014

ILZ027>031-036>038-040>044-047>053-011100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
510 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THIS EVENING...INCLUDING THE POTENTIAL FOR
WIDESPREAD DAMAGING WIND GUSTS...ISOLATED TORNADOES WITH A
LOWER THREAT FOR LARGE HAIL.

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PARTS OF THE AREA THIS
MORNING WITH THE PRIMARY THREAT BEING HEAVY RAINFALL...ROUGHLY
NORTH OF A CANTON TO BLOOMINGTON LINE. LATER THIS AFTERNOON...
THUNDERSTORMS WILL DEVELOP ACROSS PARTS OF IOWA AND THEN BEGIN TO
CONGEAL INTO A LINE OF SEVERE STORMS AS IT PUSHES INTO PARTS OF
WEST CENTRAL ILLINOIS LATE THIS AFTERNOON WITH THE STORMS SHIFTING
EAST AND SOUTHEAST DURING THE EVENING HOURS. MOST OF THE STORMS
SHOULD BE EAST OF THE AREA AT OR JUST AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE
FROM HAVANA DOWNSTREAM THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING. CURRENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD
BE AS EARLY AS 500 PM IN AREAS WEST OF THE ILLINOIS RIVER...WITH
THE REMAINDER OF CENTRAL ILLINOIS NEEDING ACTIVATION IN THE 600 PM
THROUGH MIDNIGHT TIME FRAME.

A CONFERENCE CALL FOR EMERGENCY MANAGERS AND OUR MEDIA PARTNERS WILL
BE CONDUCTED AT 1100 AM CDT.

ILZ045-046-054>057-061>063-066>068-071>073-011100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION-
510 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A MUCH STRONGER WEATHER SYSTEM WILL BRING A BETTER THREAT FOR
WIDESPREAD SEVERE WEATHER TONIGHT. DAMAGING WIND GUSTS AND LARGE
HAIL WILL BE THE PRIMARY THREATS. THE LATEST INDICATIONS SUGGEST
THE MAIN TIME FRAME FOR SEVERE STORMS TONIGHT WILL BE FROM 8 PM
THROUGH 200 AM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...ROUGHLY FROM 800 PM
THROUGH 200 AM.

SMITH

In the hours before

Special weather statement, Jun 30, 2:24 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
224 AM CDT MON JUN 30 2014

ILZ028-030-300815-
MARSHALL-STARK-
224 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STARK AND NORTHERN
MARSHALL COUNTIES UNTIL 315 AM CDT...

AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRADFORD...OR 13 MILES NORTHWEST OF LACON...
MOVING EAST AT 40 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SPARLAND...
  LACON...
  HENRY...
  VARNA...
  WENONA...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4115 8963 4115 8933 4112 8932 4111 8933
      4111 8905 4110 8904 4101 8905 4102 8969
      4118 8969
TIME...MOT...LOC 0724Z 267DEG 33KT 4115 8953

SMITH
Local storm report, Jun 30, 3:14 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
314 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       BRADFORD                41.18N 89.66W
06/30/2014  M2.01 INCH       STARK              IL   TRAINED SPOTTER

            2.01 INCHES OF RAIN IN 45 MINUTES ENDING AT 300 AM.

&&

SMITH
Special weather statement, Jun 30, 4:11 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
411 AM CDT MON JUN 30 2014

ILZ029>031-037-301000-
MARSHALL-PEORIA-TAZEWELL-WOODFORD-
411 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEORIA...NORTHERN
TAZEWELL...SOUTHEASTERN MARSHALL AND WOODFORD COUNTIES UNTIL 500 AM
CDT...

AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SPRING BAY...OR 7 MILES NORTHEAST OF
PEORIA...MOVING EAST AT 35 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  METAMORA...
  ROANOKE...
  SECOR...
  MINONK...
  EL PASO...

OTHER LOCATIONS AFFECTED INCLUDE...CAZENOVIA...LOW POINT...BENSON AND
PANOLA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4095 8904 4093 8904 4093 8894 4092 8892
      4076 8892 4075 8893 4075 8898 4072 8899
      4071 8955 4080 8956 4088 8956
TIME...MOT...LOC 0911Z 265DEG 29KT 4081 8946

SMITH
Special weather statement, Jun 30, 5:31 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
531 AM CDT MON JUN 30 2014

ILZ038-301130-
MCLEAN-
531 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCLEAN COUNTY UNTIL 630
AM CDT...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOWANDA...OR 5 MILES NORTH OF BLOOMINGTON...
MOVING EAST AT 35 MPH.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...
  COOKSVILLE...
  COLFAX...

OTHER LOCATIONS AFFECTED INCLUDE...BLOOMINGTON AIRPORT...PLEASANT
HILL...ANCHOR AND CROPSEY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4074 8858 4062 8857 4062 8846 4045 8845
      4044 8846 4046 8911 4061 8911 4063 8907
      4063 8905 4065 8903 4072 8886
TIME...MOT...LOC 1031Z 271DEG 30KT 4055 8891

SMITH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:24 AM CDTSpecial Weather StatementILXMarshall51 min
Jun 30, 4:11 AM CDTSpecial Weather StatementILXWoodford49 min
Jun 30, 5:31 AM CDTSpecial Weather StatementILXMcLean59 min
Jun 30, 6:53 AM CDTAreal Flood AdvisoryILXMcLean3 hr
Jun 30, 8:38 AM CDTSpecial Weather StatementILXKnox52 min
Jun 30, 9:13 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria47 min
Jun 30, 5:29 PM CDTSevere Thunderstorm WarningILXMarshall, Stark46 min
Jun 30, 6:00 PM CDTFlash Flood WarningILXMarshall, Stark6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.